# SDR UPS98827891

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 1690 LONG 28L AND 32L END FITTINGS ARE CORRODED.  REMOVED AND REPLACED FITTING L32L.  REMOVED CORROSION FROM L28L IAW D C8 SRM 51-1-8. ALODINED AND PRIMED.
